Shabat polynomials and conformal mapping

Jensen, Gerd and Pommerenke, Christian: Shabat polynomials and conformal mapping. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 147-170. (2019)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (328kB)


In this paper a concise but systematic account of the relations between Shabat polynomials and plane trees is given, including the famous equivalence theorem for plane trees attributed to Riemann–Belyi–Grothendieck– Shabat. Furthermore, some analytical features of Shabat polynomials and metric properties of Shabat trees are discussed.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 147-170
Official URL:
Uncontrolled Keywords: Polinom, Matematika
Additional Information: Bibliogr.: p. 169-170. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:12
Last Modified: 2019. Sep. 25. 10:12

Actions (login required)

View Item View Item